| Model Number |
02.100.016 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: the investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022, during an unknown procedure while plating a pubic symphysis, a locking screw would not lock into the plate.The surgeon decided to redirect a 3.5 cortex screw for bicortical fixation.The surgery was completed successfully.There was a surgical delay of five (5) minutes.There were no patient consequences.This report is for one (1) 3.5mm pubic symphysis plate 6 holes incl 2 dcp(tm) holes this is report 1 of 2 for (b)(4).